# SDR CA081107001

- Difficulty date: November 4, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R22BETAII
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Mount
- Part number: B1741
- Condition: Cracked
- Location: Fan Wheel Assy
- Part time: 162 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT REINSTALLATION OF FANWHEEL ASSEMBLY, FOUND TAPERED MOUNTING FLANGE COMPLETELY CRACKED LONGITUDINALLY.  UNIT SENT TO MANUFACTURER FOR WARRANTY EXCHANGE.
